Alert archive / West Virginia / River Flood Warnings in 2011

River Flood Warning 16, NWS Charleston, WV

November 22, 2011Calhoun County, Gilmer County, West Virginia

NWS Charleston, WV issued this river flood warning at Nov 22, 2011, 11:07 PM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Nov 23, 2011, 12:50 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 11:07 PM EST (04:07 UTC)
In effect from
Nov 23, 2011, 12:50 AM EST
Expired
Nov 23, 2011, 7:10 PM EST
In force
18 hr
Issued by
NWS Charleston, WV
Flood severity
Minor

Counties Calhoun County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Kanawha River at Glenville (GLEW2). The gauge peaked at 25.68 ft at Nov 23, 2011, 9:00 AM EST.

actionminormoderate1015202511/2311/2411/25
Action stage
21 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WGUS41 KRLX 230407
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
RIVER FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
1107 PM EST TUE NOV 22 2011

...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS... LITTLE KANAWHA RIVER...


AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.


PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND 4 AM OR SOONER IF
CONDITIONS CHANGE.


&&

WVC013-021-231607-
/O.NEW.KRLX.FL.W.0016.111123T0550Z-111123T1815Z/
/GLEW2.1.ER.111123T0550Z.111123T0600Z.111123T1215Z.NO/
1107 PM EST TUE NOV 22 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM TUESDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT  AND CONTINUE TO RISE TO 
  BETWEEN 23 AND 24 FEET BY 2 AM. THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 
  DAYBREAK WEDNESDAY MORNING.
* AT STAGES NEAR 23.0 FEET...WATER COVERS SOME STREETS AND REACHES SOME BUILDINGS
  NEAR THE RIVER.
* A CREST NEAR 23.5 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14
  2007.  

$$

12
7 follow-up statements
168 
WGUS81 KRLX 230602
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
102 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.
  AT GLENVILLE...
 
AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

&&

WVC013-021-231202-
/O.EXT.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/
/GLEW2.1.ER.111123T0447Z.111123T1200Z.111123T1736Z.NO/
102 AM EST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 1:00 AM WEDNESDAY THE STAGE WAS 23.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD 
  BRIDGE.
* A CREST NEAR 24.5 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14
  2007.  

$$
437 
WGUS81 KRLX 230731
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
231 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.
  AT GLENVILLE...

AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

&&

WVC013-021-231331-
/O.CON.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/
/GLEW2.1.ER.111123T0447Z.111123T0955Z.111123T1736Z.NO/
231 AM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT  2:30 AM WEDNESDAY THE STAGE WAS 24.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY EARLY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD 
  BRIDGE.
* A CREST NEAR 24.8 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14
  2007.  

$$
648 
WGUS81 KRLX 231030
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
530 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.
  AT GLENVILLE...

AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.



PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND 9AM OR SOONER IF
CONDITIONS CHANGE.


&&

WVC013-021-231630-
/O.CON.KRLX.FL.W.0016.000000T0000Z-111123T2336Z/
/GLEW2.1.ER.111123T0447Z.111123T1200Z.111123T1736Z.NO/
530 AM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT  4:30 AM WEDNESDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 25.2 FEET EARLY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 26.0 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT 
  STREET NEXT TO THE OLD BRIDGE.
* A CREST NEAR 25.1 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14
  2007.  

$$
347 
WGUS81 KRLX 231432
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
932 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.
  AT GLENVILLE...
 
AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.



PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM OR SOONER IF
CONDITIONS CHANGE.


&&

WVC013-021-232032-
/O.EXT.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/
/GLEW2.1.ER.111123T0447Z.111123T1800Z.111124T0013Z.NO/
932 AM EST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 25.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT STAGES NEAR 26.0 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT 
  STREET NEXT TO THE OLD BRIDGE.
* A CREST NEAR 25.8 FEET COMPARES TO A PREVIOUS CREST OF 24.2 FEET ON DECEMBER 14
  2007.  

$$
866 
WGUS81 KRLX 231603
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
1103 AM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.
  AT GLENVILLE...

AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE WATER
IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

&&

WVC013-021-232203-
/O.CON.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/
/GLEW2.1.ER.111123T0447Z.111123T1800Z.111124T0013Z.NO/
1103 AM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER crested in glenville at 25.68 feet around 9 o'clock this
  wednesday morning. the river will start receding slowly this afternoon...then
  FALL BELOW FLOOD STAGE DURING THIS EVENING.
* AT STAGES NEAR 26 FEET...WATER REACHES THE HOTEL FOUNDATION ON SOUTH COURT 
  STREET NEXT TO THE OLD BRIDGE.

$$

ktb
454 
WGUS81 KRLX 232100
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
400 PM EST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS....
  AT GLENVILLE...

AFFECTING THE FOLLOWING .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND 8 PM OR SOONER IF
CONDITIONS CHANGE.


&&

WVC013-021-240300-
/O.CON.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/
/GLEW2.1.ER.111123T0447Z.111123T1700Z.111124T0013Z.NO/
400 PM EST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 3:30 PM WEDNESDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD 
  BRIDGE IN GLENVILLE.  ELM STREET IN THE BROOKLYN AREA IS ALSO FLOODED.
* THE CREST NEAR 25.7 FEET AT 10 AM THIS MORNING COMPARED WITH A PREVIOUS CREST
  OF 24.2 FEET ON DECEMBER 14 2007.  

$$
273 
WGUS81 KRLX 240010
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
710 PM EST WED NOV 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
LITTLE KANAWHA RIVER. AT GLENVILLE...
 
 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...
 CALHOUN...GILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND AND DON'T DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN 
MOTORISTS TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

&&

WVC013-021-240040-
/O.CAN.KRLX.FL.W.0016.000000T0000Z-111124T0613Z/
/GLEW2.1.ER.111123T0447Z.111123T1700Z.111123T2210Z.NO/
710 PM EST WED NOV 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 22.1 FEET. 
* FELL BELOW FLOOD STAGE AT  5:10 PM WEDNESDAY.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY 
  FRIDAY MORNING.
* A CREST NEAR 25.7 FEET COMPARES TO A PREVIOUS CREST OF 24.1 
  FEET ON MAY 28 2004.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Nov 22, 10:52 PM EST, 15 minutes earlier.

Area forecast discussion, Nov 22, 10:52 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1052 PM EST TUE NOV 22 2011

.SYNOPSIS...
FLOOD THREAT ON STREAMS THROUGH TONIGHT. LOW PRESSURE LIFTS UP
THROUGH THE OHIO VALLEY THIS EVENING. COLD FRONT SWEEPS THROUGH
OVERNIGHT. HIGH PRESSURE WITH DRY WEATHER FOR THANKSGIVING.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WITH RAIN MOVING EASTWARD...WILL REMOVE WESTERN COUNTIES FROM THE
FLASH FLOOD WATCH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
BUILDING UPR HEIGHTS AND SFC HIGH WILL SPELL FOR DRY WX IN SHORT
TERM WITH SEASONABLE TEMPS. AS A RESULT...PRETTY MUCH ROLLED WITH
PREV FCST IN SHORT TERM WITH ONGOING ACTIVE WX AND WATER CONCERNS
THE MAIN FOCUS TDY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE TO START THE EXTENDED PERIOD WITH DRY WEATHER AND
ABOVE NORMAL DAYTIME HIGH TEMPERATURES. ANOTHER LOW PRESSURE SYSTEM
WILL MOVE INTO THE REGION ON SUNDAY...SPREADING PRECIPITATION INTO
THE AREA ONCE AGAIN. FORECAST CONFIDENCE IN THE LONG TERM REMAINS
LOW...AND THE GFS CONTINUES TO BE PREFERRED OVER THE ECMWF DUE TO
ITS RUN TO RUN CONSISTENCY. REGARDLESS...DEEP TROUGH AND ASSOCIATED
SURFACE LOW PRESSURE SYSTEM WILL MOVE TOWARDS THE REGION ON
SUNDAY...BEFORE A CUT OFF LOW FORMS OVER THE SOUTH CENTRAL U.S...AND
SWIRLS INTO THE OHIO VALLEY INTO EARLY NEXT WEEK. WITH THE LOW TO
THE SOUTH EARLY ON...MUCH OF THE PRECIPITATION ACROSS THE CWA SHOULD
BE IN THE FORM OF RAIN...BUT BY TUESDAY AND WEDNESDAY AS CENTER OF
LOW CONTINUES TO TREK TO THE NORTH...AND ADDITIONAL ENERGY DIGGING
SOUTH ON THE BACK SIDE OF THE LOW BRINGS A REINFORCING SHOT OF
COLDER AIR INTO THE AREA...MUCH OF THE PRECIPITATION WILL TURN TO
SNOW OR A RAIN/SNOW MIX FOR A PERIOD TUESDAY AND WEDNESDAY. TOO
EARLY TO PREDICT ANY ACCUMULATIONS...AND WITH WARMER TEMPERATURES IN
THE DAYS AHEAD OF ANY SNOWFALL...EXPECTING AT THIS POINT LITTLE TO
NO ACCUMULATIONS IN THE LOWLANDS. LIGHT ACCUMULATIONS MAY BE
POSSIBLE ACROSS THE HIGHER TERRAIN.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL PUSH THROUGH THE REGION OVERNIGHT. A BAND OF RAIN
AND SHOWERS IN ADVANCE OF THE FRONT WILL CAUSE RESTRICTIONS. A
STRATUS DECK CAN BE EXPECTED BEHIND THE FRONT...WITH GUST WINDS
DEVELOPING. THIS STRATUS DECK WILL GRADUALLY LIFT AND CLEAR FROM THE
WEST ON WEDNESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS:TIMING OF SHOWERS COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 WED
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EST 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  M    L    L    L    H    H    M    M    M    M    M    H
HTS CONSISTENCY  L    L    L    M    M    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    L    L    L    L    H    H    M    M    M
EKN CONSISTENCY  L    L    L    L    L    L    L    M    M    M    M    M
PKB CONSISTENCY  L    L    L    L    L    H    L    M    M    H    H    H
CKB CONSISTENCY  M    L    L    L    L    L    L    L    M    M    M    M

AFTER 06Z THURSDAY...
NO WIDESPREAD IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR WVZ008-014>020-
     027>032-037>040-046-047.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/SL/30
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...SL
AVIATION...RPY
Hazardous weather outlook, Nov 22, 8:51 AM EST, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
851 AM EST TUE NOV 22 2011

OHZ066-067-075-076-084-085-WVZ007>011-013>020-026>032-037>040-046-
047-231400-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-MASON-JACKSON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
851 AM EST TUE NOV 22 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME
THUNDERSTORMS WILL OCCUR. THIS HAS RAISEDFLOOD CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN THE WAKE OF THE HEAVIER RAIN...THE RIVERS WILL STILL BE RISING
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024-025-033>036-231400-
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
851 AM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME
THUNDERSTORMS WILL OCCUR. THIS MAY RAISE FLOOD CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO SIGNIFICANT WEATHER IMPACTS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ083-086-087-WVZ005-006-231400-
GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-GALLIA-WAYNE-CABELL-
851 AM EST TUE NOV 22 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

DURING TODAY AND TONIGHT...NUMEROUS ROUNDS OF RAIN SHOWERS AND SOME
THUNDERSTORMS WILL OCCUR. THIS MAY RAISE FLOOD CONCERNS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN THE WAKE OF THE HEAVIER RAIN...THE RIVERS WILL STILL BE RISING
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 22, 10:22 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1022 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            8 NW GLENVILLE          39.02N  80.94W
11/22/2011                   GILMER             WV   911 CALL CENTER

            BULL FORK ROAD UNDER WATER... AT LEAST ONE HOUSE
            SURROUNDED BY WATER... WATER RESCUE EFFORTS UNDERWAY

&&

EVENT NUMBER RLX1100904

TAX
Local storm report, Nov 22, 10:26 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            3 WSW TROY              39.00N  80.81W
11/22/2011                   GILMER             WV   911 CALL CENTER

            ALICE ROAD IS CLOSED DUE TO HIGH WATER ON ROADWAY

&&

EVENT NUMBER RLX1100905

TAX
Local storm report, Nov 22, 10:28 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1028 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            3 N SHOCK               38.82N  80.97W
11/22/2011                   GILMER             WV   911 CALL CENTER

            ....CORRECTED FOR TIME.... ROSEDALE ROAD CLOSED DUE TO
            HIGH WATER OVER ROADWAY ABOUT 3 MILES NORTH OF THE TOWN
            OF SHOCK

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER RLX1100903

TAX
Local storm report, Nov 22, 10:33 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1033 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            1 NW NEW MILTON         39.24N  80.70W
11/22/2011                   DODDRIDGE          WV   911 CALL CENTER

            ROUTE 23 CLOSED NORTH OF NEW MILTON DUE TO HIGH WATER
            OVER ROADWAY

&&

EVENT NUMBER RLX1100906

TAX
Local storm report, Nov 22, 10:44 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1044 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     FLOOD            9 NE SMITHBURG          39.38N  80.61W
11/22/2011                   DODDRIDGE          WV   911 CALL CENTER

            WATER RESCUE ON SKELETON RUN ROAD NEAR SEDALIA

&&

EVENT NUMBER RLX1100907

TAX
Local storm report, Nov 22, 11:02 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 PM EST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            7 NW GLENVILLE          39.01N  80.93W
11/22/2011                   GILMER             WV   911 CALL CENTER

            TANNER CREEK IS OUT OF ITS BANKS... COUNTY ROUTE 20 IS
            CLOSED DUE TO HIGH WATER FLOWING OVER IT

&&

EVENT NUMBER RLX1100908

TAX

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 7:34 PM ESTAreal Flood WarningRLXJackson, Kanawha, Putnam, Roane13 hr
Nov 22, 10:24 PM ESTAreal Flood WarningRLXBraxton, Doddridge, Gilmer, Lewis, Ritchie9 hr
Nov 22, 10:54 PM ESTAreal Flood WarningRLXBraxton, Lewis, Upshur, Webster9 hr
Nov 23, 9:42 AM ESTRiver Flood WarningRLXCalhoun, Wirt8 hr
Nov 23, 9:42 AM ESTRiver Flood WarningRLXWirt, Wood16 hr
Nov 23, 10:47 AM ESTRiver Flood WarningRLXHarrison5 hr
Nov 23, 3:00 PM ESTRiver Flood WarningRLXUpshur5 hr

Nearby

River Flood Warnings in West Virginia, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.